Adverse effects from intranasal amphetamine

Posted by in Adverse effects, Doctor X files

 

I’m having some sort of chest/throat problem the past few days, but also vomiting. I wrote it up on another thread, I’ll just link it as I don’t want to clutter yours too much…

I thought it was a bad reaction from being talked into insufflating powdered Adderall (yes, I realize that’s a poor thing to do and won’t be doing it again regardless) but at this point I’m really not sure…

This is actually starting to worry me, any pro info is WAY appreciated!

 

 

I think there are two possibilities: an adverse effect caused by the amphetamine or an adverse effect related to the excipients of the pill. In general, pharmaceutical drugs susceptible of abuse (amphetamines, opiates…) include some chemical compounds to make difficult the administration by different routes to oral.

 

Pin It on Pinterest